| Model Number |
21-4477-24 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Three (3) ports were received for evaluation.Samples were visually inspected at a distance of 12" to 16" under normal conditions of illumination.The catheter received is bigger than required; the failure mode was confirmed.It can be concluded that the most likely root cause is during the packaging process (pick and place) of the catheter, the line clarence process was not properly followed.A nonconformance report (ncr) was released in order to evaluate the investigation and determine the correction action required.A device history record (dhr) review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that the catheter was too big to attach to the port.No patient injury was reported.